# SDR GTIA2018040102555

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 28,545 hours, 13,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE MEGAPHONE NOT WORKING.  R & R THE MEGAPHONE IAW AMMM 25-65-51.
